# SDR SIMA200527201

- Difficulty date: September 27, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73132
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL EMERGENCY LIGHT FAILS TO TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200600354)  (K)
